# SDR CA971015061

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7312 · Fuel Heater
- Part: Plug
- Part number: MS90204
- Condition: Missing
- Location: Fuel Heater
- Component: Stwarner, 10839F
- Stage of operation: TX
- Nature of condition: A, J, K
- Precautionary procedure: E, F

## Discrepancy

(CAN) WHILE TAXIING TO MAINTENANCE AFTER A FUEL HEATER REPLACEMENT THE NR1 ENGINE CAUGHT FIRE. THE FIRE BOTTLES WERE DISCHARGED AND THE ENGINE SHUTDOWN. A PLUG WAS MISSING FROM THE NEWLY INSTALLED FUEL HEATER. INVESTIGATION BEING CARRIED OUT BY MANUFACTURER AND OPERATOR. TSB HAS BEEN ADVISED.
